Nausea, Vomiting, Dizziness, Weakness, Chills, And Tingling And Cramps In The Hands And Feet?
I am Dwi Mardiana, how many days have I felt nausea and vomiting, dizziness, lemes, every night I always get cold. And then I was treated, and I was injected. At noon, knee until your feet feel tingling and cramps, lemes. Not only that hands and palms feel the same. but like that I often happen, why?
Thank you for asking HealthReplies.com.
Nausea, vomiting, dizziness, weakness, chills, and tingling and cramps in the hands and feet may be caused by the following conditions:
Dyspepsia (increased gastric acid) Hypoglycemia (low blood sugar) Anemia (low blood hemoglobin) Hypotension (low blood pressure) Viral or bacterial infections, for example digestive infections, typhus, dengue, urinary tract infections, meningitis) Migraine Vertigo Psychosomatic disorders, and etc. This condition, if it has been going on for more than 3 days, and does not improve with the treatment of a doctor, should not be considered trivial. It is feared, your complaint arises due to a serious illness that needs further treatment from a doctor. Therefore, you should check yourself back to the doctor or a specialist in internal medicine. In addition to in-depth interviews and a thorough physical examination, the doctor may also recommend that you undergo laboratory tests, ultrasound, x-rays, CT scans, or other supporting tests to support the diagnosis.
As a first step, you can first do the following trick:
Eat more regularly, 3 to 5 hours once, don't be late Don't eat foods that trigger nausea and vomiting, for example acidic, spicy, oily, and excessive fatty foods Do not also consume caffeinated and excessive fizzy drinks Avoid cigarettes, alcohol, and do not carelessly drink medicine without a doctor's prescription Compress nauseous stomach, tingling hands and feet and cramps with warm water, do not massage or massage carelessly Take it easy if you feel weak Relax soothe your heart and mind, avoid stress and excessive sadness Hope it helps ..